MathSciNet Relay Station
MathSciNet bibliographic data
MR3008226 58J35 (35K08 53C23 60J45)
Gigli, Nicola; Kuwada, Kazumasa; Ohta, Shin-Ichi Heat flow on Alexandrov spaces. Comm. Pure Appl. Math. 66 (2013), no. 3, 307–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement